No bleeding using Gynofen


Q: Hello Doctor. I am an 18 year-old woman, diagnoced with PCO. My doctor suggested that I take Diane 35. I had been taking the first 21 pills regularly, with only a few -hour delay at times. During that time I had sex without my man ejaculating inside me. After that, the seven days off the pill started and I had no bleeding, other than a few pink stains on my underwear. I conducted my physician and she said I only had to continue my pills. Right now I have already finished a second pack of pills (21 pills) having missed ONE pill and I am waiting for my period to come for 5 days now. I have noticed a few dark stains only. Note that I had sexual intercourse four times during the last three days in the same way as mentioned before (no condom and no ejaculation). Is it possible for me to be pregnant? I haven't noticed any other symptom other that feeling my abdomen area heavy and swollen for two days so far. Thank you in advance for your advice Doctor. Zoe, Greece


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it safe to take robitussin DM coughgels while 8 months pregnant ?

Q: What are the chances of getting pregnant from Precum if you last ejaculation was around 12 hours before sex. I'm not ...

Q: What are the chances of getting pregnant from Precum. Her period started October 1 and we had sex on the 9th at aroun...

Q: Is it safe to go to orlando florida if im 6 weeks pregnant?

Q: In July I had a miscarriage at 5 weeks. I got my period 4 weeks later. But since then the cycle length has been diffe...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon